[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Dizzy


I find your post on dizziness possibly caused by Humalog quite fascinating.
 I have had perpetual dizziness, on and off, for about a year.

This last year has been very busy, I thought I was overworked.  I was
tested for anemia - negative.  I am or was not pregnant and do not take
birth control pills.  I was not dehydrated.  Many times while driving, I
had to pull over to the side of the road until the feeling subsided. 
Several times at the computer the feeling struck.  I even went for hearing
tests, in case my balance was being affected.  In the end, my doctor felt
it was due to very low blood pressure, which he thought may be a type of
nueropathy caused by the diabetes.

Looking back, I now think this all started when I began using Humalog.  It
would be very interesting to switch to Velosulin or Toronto briefly to see
if that changes anything.

I know for sure, despite what some of my dearest friends say that the
dizziness is not a result of my blonde hair ;-).

Take care

For Quality & Creativity 
Paula Berketo Landscape Architect and A Piece of Cake
5731 Deerbrook Street, Niagara Falls L2G 7V7
e-mail email @ redacted
Insulin-Pumpers website http://www.insulin-pumpers.org/